I HAVEN'T BEEN BY because I could not get access to a computer. I have not been feeling well. My methadone is down to 80mg and I feel sick whenever I have to move myself to get to that overheated chemist's shop. Strangely, apart from feeling cold, I feel fine at home. As I say, it's only when I start moving myself that I get a disgusting sweat on that only evaporates a good couple of hours after sipping the noxious gunk I am prescribed. I feel my life is over now I'm no longer taking drugs. OK I do indulge about once a fortnight but I never feel the gear. I've had the odd bit of crack but I don't even like that. So I'm stuck in sobriety and hating it because I'm so unmotivated and down.
I got a letter through because they are turning off the old analogue TV signal in London next April and I'm eligable for a Freesat dish and box, fully installed for just £67 ~ about $100 ~ giving me over 100 channels without any need to subscribe. So I'm thinking of going for it.
Apart from that no news. Just missed doctor's appointments (I felt to ill to go). And poor sleep. Up all night, in bed all day not wanting to get up. Then the dreaded trek to the methadone chemist and having to remove half my clothes in that ridiculously tropical shop. I stink because I have not had a shower in over a week, just half hearted attempts at washing over the sink. I don't want to be dirty but I just feel like a block of ice when I wake up. I need my methadone AT HOME so I can take it IN BED a good couple of hours before I get up. THEN I will be able to stomach showers, changing clothes, washing hair all the things normal people do. All the things addicts on methadone supposedly start doing again but cannot when the methadone is not in their hands. The longer this poisoning goes on the worse things will get. I just want off that noxious rubbish as quickly as possible. There is no earthly reason why I should experience any withdrawal whatsoever. If I reduced a dose of heroin by 5mg per week I wouldn't feel anything at all. So why should I feel the reduction in methadone? I'm fine once I've drunk it and waited the infernal amount of time that rubbish takes to come on (over two hours). But I'm not OK when I wake up in the morning. Unless the clinic give me control over drinking my own dose at home I'm launching a formal complaint and/or simply scoring my own methadone on the street so I can walk to the chemist without hot and cold flashes and flushing half the dose they give me. They probably wouldn't notice if I did that. I don't want to play around with my dosing but I'm getting more and more wound up on this point. I got advised to issue a formal complaint some weeks ago. Everyone else I know gets good treatment apart from me. It's almost as if they were deliberately eroding my mental health. Example: by insisting I go to group therapy which is only compulsory for convicted petty criminals. I went to two groups very reluctantly just so I could say I'd tried it. Then very happily turned my back on that complete waste of time. 90 minutes of patronizing rubbish I have heard a million times before. No thanks.
I'm not in the mood for NA because I don't go anywhere these days. I feel very run down and mentally exhausted. My mother did not seem to like the letter I wrote her explaining my past. She doesn't want to face my point of view. But she did tell some very interesting stories of her own which I'm sure she considers true. Viewpoint, viewpoint. It's all in the viewpoint.
Well I have to dash I'm on a public computer yet again. I will be back sooner if I can get to a computer that actually works, which many in this shop don't. Take care everyone and have a charming weekend...
WORDLESS WEDNESDAY - ABC WEDNESDAY - WEDNESDAY HODGEPODGE - Dog toy, 10 min later .... more participants here * *********** HODGEPODGE 1. Tradition...how tightly do you cling to tradition when it comes to h...
13 hours ago